Alert archive / Colorado / Flash Flood Warnings in 2013
Flash Flood Warning 30, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Sep 11, 2013, 8:25 PM MDT for Larimer County, Colorado. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 11, 2013, 8:25 PM MDT (02:25 UTC)
- Expired
- Sep 11, 2013, 11:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Larimer County, CO
The radar
The Cheyenne radar (KCYS), 70 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 11, 10:39 PM MDT | FLASH FLOOD | 18 Wnw Fort Collins, CO | HIGHWAY 14 FROM RUSTIC TO TEDS PLACE IS CLOSED DUE TO FLOODING AND DEBRIS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 134 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.4 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 362 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
617 WGUS55 KBOU 120225 FFWBOU COC069-120515- /O.NEW.KBOU.FF.W.0030.130912T0225Z-130912T0515Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE DENVER CO 825 PM MDT WED SEP 11 2013 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL LARIMER COUNTY IN NORTH CENTRAL COLORADO... * UNTIL 1115 PM MDT * AT 821 PM MDT...DOPPLER RADAR INDICATED HEAVY RAIN MOVING TOWARD THE WARNED AREA. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. EXCESSIVE RAINFALL OVER THE BURN SCAR WILL RESULT IN DEBRIS FLOWS MOVING THROUGH THE HIGH PARK AND HEWLETT BURN AREAS. THE DEBRIS FLOWS CAN CONSIST OF ROCK...MUD...VEGETATION AND OTHER LOOSE MATERIALS. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BUCKHORN MOUNTAIN...POUDRE PARK...MISHAWAKA...BELLVUE AND TEDS PLACE. ADDITIONAL RAINFALL AMOUNTS OF ONE-HALF TO THREE-QUARTERS OF AN INCH ARE POSSIBLE IN THE WARNED AREA. RAINFALL OVER THE PAST COUPLE DAYS HAS ALREADY PRODUCED UP TO AN INCH AND A HALF OF RAIN OVER THE HIGH PARK BURN AREAS. WITH ELEVATED SOIL MOISTURE LEVELS FROM RECENT RAINS...RUNOFF FROM THIS EVENINGS RAINFALL WILL DEVELOP QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF CREEKS...STREAMS...ROADS AND CULVERTS IN THE HIGH PARK BURN AREA. SOME AREAS AFFECTED INCLUDE RIST CANYON...BUCKHORN CREEK...REDSTONE CANYON...STOVE PRAIRIE...AND GULCHES DRAINING INTO THE POUDRE CANYON ALONG HIGHWAY 14. ROCK SLIDES OR DEBRIS FLOWS CAN ALSO BE EXPECTED ACROSS ROADS IN THE BURN AREA. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. && LAT...LON 4078 10523 4056 10514 4055 10555 4069 10556 $$ DANKERS
1 follow-up statement
021 WGUS75 KBOU 120330 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 930 PM MDT WED SEP 11 2013 COC069-120515- /O.CON.KBOU.FF.W.0030.000000T0000Z-130912T0515Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LARIMER CO- 930 PM MDT WED SEP 11 2013 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT FOR CENTRAL LARIMER COUNTY... AT 926 PM MDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED AREA...INCLUDING THE HIGH PARK AND HEWLETT BURN SCARS. FLASH FLOODING WILL OCCUR. EXCESSIVE RAINFALL OVER THE BURN SCAR WILL RESULT IN DEBRIS FLOW MOVING THROUGH THE HIGH PARK AND HEWLETT BURN AREAS. THE DEBRIS FLOWS CAN CONSIST OF ROCK...MUD...VEGETATION AND OTHER LOOSE MATERIALS. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BUCKHORN MOUNTAIN...POUDRE PARK...MISHAWAKA...BELLVUE AND TEDS PLACE. ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO THREE QUARTERS OF AN INCH CAN BE EXPECTED IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF CREEKS...STREAMS...ROADS AND CULVERTS IN THE HIGH PARK BURN AREA. SOME AREAS AFFECTED INCLUDE RIST CANYON...BUCKHORN CREEK...REDSTONE CANYON...STOVE PRAIRIE...AND GULCHES DRAINING INTO THE POUDRE CANYON AFFECTING HIGHWAY 14. NUMEROUS ROCK SLIDES AND DEBRIS FLOWS CAN ALSO BE EXPECTED ACROSS ROADS IN THE BURN AREA. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. && LAT...LON 4078 10523 4056 10514 4055 10555 4069 10556 $$ BARJENBRUCH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Sep 11, 8:23 PM MDT, 2 minutes earlier.
Area forecast discussion, Sep 11, 8:23 PM MDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 823 PM MDT WED SEP 11 2013 .UPDATE...ACTIVE EVENING WITH VERY EFFICIENT RAIN PROCESSES OCCURING...SEE HYDRO DISCUSSION BELOW. WILL CONTINUE HIGH POPS AND LOCALLY HEAVY RAINFALL WHICH SHOULD CONTINUE TIL AROUND MIDNIGHT BEFORE FINALLY DECREASING. HOWEVER...STILL A THREAT OF FLOODING LATER TONIGHT EVEN AS INTENSITIES DECREASE GIVEN THE SATURATED SOIL CONDITIONS. && .AVIATION...NO CHANGES. && .HYDROLOGY...LOW TOPPED AND VERY TROPICAL RAIN PATTERN WITH VERY DEEP WARM CLOUD DEPTH NEAR 10,000 FT. VERY EFFICIENT RAIN PRODUCERS THIS EVENING. FLASH FLOOD THREAT WILL CONTINUE FOR THE NEXT FEW HOURS. AREAL FLOOD WARNINGS/ADVISORIES MAY BE NEEDED OVERNIGHT GIVEN WIDESPREAD NATURE OF RAIN TONIGHT AND CONVECTIVE PROPERTIES GRADUALLY DECREASE. && .PREV DISCUSSION... /ISSUED 241 PM MDT WED SEP 11 2013/ SHORT TERM...TONIGHT AND THURSDAY...LITTLE CHANGE IN THE PATTERN OVER THE NEXT 24 HOURS. UPPER LEVEL LOW CENTERED NEAR LAS VEGAS WILL SLOWLY LIFT NORTH OVER THE NEXT 24 HOURS. A VERY MOIST SOUTH- SOUTHWEST FLOW ALOFT WILL CONTINUE. A SHORT WAVE TROUGH EMBEDDED IN THE FLOW ALOFT IS OVER SOUTH CENTRAL/SOUTHEAST COLORADO. THIS IS BRING RAIN SHOWERS TO EASTERN AND NORTHEAST COLORADO AT THIS TIME. THE WAVE WILL CONTINUE TO MOVE NORTH-NORTHEAST AND PUSH THE WIDESPREAD SHOWERS EAST OF THE AREA. THERE IS SOMEWHAT DRIER AIR BEHIND THE WAVE AND THERE ARE PARTIAL BREAKS IN THE CLOUDS. THESE BREAKS HAVE ALLOWED SOME LOCATIONS CLIMB TO AROUND 70 DEGREES. EXPECT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TO REDEVELOP BEHIND THIS WAVE DUE TO SOME INSTABILITY. HEAVY RAIN WILL BE THE BIGGEST CONCERN THE STRONGER SHOWERS AND THUNDERSTORMS. AIRMASS IS VERY MOIST WITH PRECIPITABLE WATER VALUES AROUND 1.25 INCHES AND DEW POINTS IN THE UPPER 50S AND LOWER 60S. WHERE TEMPERATURES CLIMB TO AROUND 70 DEGREES CAPES WILL BE AROUND 700 J/KG. NOT ENOUGH FOR SEVERE WEATHER...BUT PLENTY OF MOISTURE AND INSTABILITY FOR VERY HEAVY RAIN OUT OF THUNDERSTORMS. RAINFALL RATES OUT OF THE THUNDERSTORMS MAY REACH AN INCH IN 20 TO 30 MINUTES. SHOWERS ARE EXPECTED TO DECREASE OVERNIGHT AND THUNDERSTORMS WILL END. THE FORECAST AREA WILL BE BETWEEN WAVES SO ONLY EXPECT SCATTERED TO ISOLATED SHOWERS OVERNIGHT. THE NEXT WAVE WILL ROTATE INTO SOUTHERN COLORADO THURSDAY AFTERNOON. THIS IS EXPECTED TO BRING ANOTHER ROUND OF RAIN SHOWERS AND ISOLATED THUNDERSTORMS. AIRMASS TO REMAIN VERY MOIST...SO HEAVY RAIN WILL AGAIN BE A THREAT. HIGHS WILL BE COOL OVER NORTHEAST COLORADO WITH HIGHS IN THE MID 60S ALONG THE FRONT RANGE TO LOWER 70S OVER THE EASTERN PLAINS. LONG TERM...THE UPPER LOW WILL REMAIN ANCHORED OVER THE GREAT BASIN THROUGH SATURDAY...THEN SLOWLY EJECT EASTWARD ACROSS THE ROCKIES SUNDAY AND MONDAY. AHEAD OF THIS LOW THE AIRMASS OVER COLORADO WILL CONTINUE TO BE MOIST AND MARGINALLY UNSTABLE WITH OCCASIONAL TROUGHS LIFTING ACROSS THE STATE. FRIDAY LOOKS LIKE ANOTHER DAY WITH A GOOD CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS...SATURDAY LOOKS A BIT DRYER AND WARMER. ON SUNDAY A COLD FRONT IS EXPECTED TO DROP ACROSS NORTHEAST COLORADO. THIS WILL INCREASE LOW LEVEL UPSLOPE FLOW...DROP TEMPERATURES A FEW DEGREES...AND INCREASE THE CHANCE OF SHOWERS AND THUNDERSTORMS. THE PATTERN WILL CHANGE EARLY NEXT WEEK WITH SOUTHWEST FLOW DEVELOPING OVER COLORADO...AND A LEE SURFACE TROUGH IN EASTERN COLORODO. THIS WILL RESULT IN WARMER TEMPERATURES. THERE MAY BE A FEW THUNDERSTORMS OVER THE MOUNTAINS EARLY NEXT WEEK BUT THE PLAINS SHOULD REMAIN DRY. AVIATION...CEILINGS WILL GENERALLY REMAIN BETWEEN 3000 TO 6000 FEET ACROSS THE DENVER AREA FOR THE REST OF THIS AFTERNOON AND EVENING. CEILING MAY OCCASIONALLY BE HIGHER. AT BJC...CEILINGS WILL BE LOWER...AT 1000 TO 3000 FEET DUE TO UPSLOPE WINDS. CEILINGS WILL FALL OVERNIGHT AGAIN TO 500 TO 1500 FEET. THERE IS A GOOD CHANCE AGAIN FOR FOG AND CEILINGS OF 100 TO 500 FEET BETWEEN 10Z AND 15Z. ISOLATED STORMS WILL BE POSSIBLE THROUGH 02Z. BRIEF HEAVY RAIN WILL BE ACCOMPANY THE STRONGER STORMS. LOW CLOUDS AND RAIN SHOWERS WITH A FEW EMBEDDED AFTERNOON STORMS ARE EXPECTED TO PREVAIL ONCE AGAIN THURSDAY. HYDROLOGY...RAINFALL OVER THE PAST FEW DAYS HAVE SATURATED SOILS IN SPOTS. A FEW STREAMS ARE RUNNING HIGH BUT NO FLOODING HAS BEEN REPORTED. THE HEAVIER RAIN SHOWERS ARE PRODUCING RAINFALL RATES OF A QUARTER TO A HALF INCH PER HOUR...NOT A BIG CONCERN. HOWEVER THE THUNDERSTORMS THAT FORM COULD PRODUCE RAINFALL RATES OF 1 INCH IN 20 TO 30 MINUTES...WHICH COULD CAUSE LOCALIZED FLOODING ISSUES. RAIN SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY. IT WILL DRY OUT SOME THIS WEEKEND BUT AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BARJENBRUCH LONG TERM....RTG AVIATION...BARJENBRUCH
Hazardous weather outlook, Sep 11, 10:56 AM MDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1056 AM MDT WED SEP 11 2013 COZ030>051-121700- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1056 AM MDT WED SEP 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND A FEW THUNDERSTORMS WILL OCCUR TODAY AND CONTINUE INTO THE EVENING HOURS. RAINFALL AMOUNTS UP TO AN INCH IN TWO TO THREE HOURS MAY OCCUR IN A FEW LOCATIONS WHERE HEAVIER SHOWERS DEVELOP. UNDER THE STRONGER THUNDERSTORMS...UP TO AN INCH OF RAIN WILL BE POSSIBLE IN 20 MINUTES TO THIRTY MINUTES. SCATTERED RAIN SHOWERS WILL LINGER THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY UNSEASONABLY COOL AND MOIST CONDITIONS WILL PERSIST FOR ONE MORE DAY ON THURSDAY WITH SHOWERS AND THUNDERSTORMS ACROSS MOST OF THE OUTLOOK AREA. SOME STORMS DURING THE AFTERNOON AND EVENING HOURS MAY PRODUCE HEAVY RAINFALL AND POSSIBLY SOME SMALL HAIL...POSSIBLY RESULTING IN LOCALIZED FLOODING. THE HIGHER MOUNTAIN PEAKS MAY ALSO SEE SOME LIGHT SNOW. THERE WILL BE A BIT MORE SUNSHINE FRIDAY AND SATURDAY...BUT SCATTERED SHOWERS WILL STILL BE POSSIBLE ESPECIALLY IN THE AFTERNOON AND EVENING. SUNDAY A COOL FRONT PUSHES INTO NORTHEAST COLORADO INCREASING CHANCES FOR PRECIPITATAION ONCE AGAIN. DRYER AND WARMER WEATHER FINALLY ARRIVES IN NORTHEAST COLORADO BY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Local storm report, Sep 11, 5:36 PM MDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
536 PM MDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM HEAVY RAIN GENESEE 39.69N 105.27W
09/11/2013 M4.15 INCH JEFFERSON CO TRAINED SPOTTER
48 HOUR RAINFALL TOTAL
&&
JKLocal storm report, Sep 11, 6:36 PM MDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
636 PM MDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HEAVY RAIN ERIE 40.03N 105.05W
09/11/2013 M2.50 INCH WELD CO BROADCAST MEDIA
PAST TWO HOURS.
0614 PM HEAVY RAIN LYONS 40.22N 105.27W
09/11/2013 M1.90 INCH BOULDER CO BROADCAST MEDIA
PAST 24 HOURS
0212 PM HEAVY RAIN GENESEE 39.69N 105.27W
09/11/2013 M4.15 INCH JEFFERSON CO TRAINED SPOTTER
48 HOUR RAINFALL TOTAL
&&
JKLocal storm report, Sep 11, 6:53 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
653 PM MDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HEAVY RAIN ERIE 40.03N 105.05W
09/11/2013 M2.50 INCH WELD CO BROADCAST MEDIA
PAST TWO HOURS.
0614 PM HEAVY RAIN LYONS 40.22N 105.27W
09/11/2013 M1.90 INCH BOULDER CO BROADCAST MEDIA
PAST 24 HOURS
0212 PM HEAVY RAIN GENESEE 39.69N 105.27W
09/11/2013 M4.15 INCH JEFFERSON CO TRAINED SPOTTER
48 HOUR RAINFALL TOTAL
0650 PM FLASH FLOOD 2 SE NIWOT 40.08N 105.13W
09/11/2013 BOULDER CO NWS EMPLOYEE
WATER AT A DEPTH OF 9 TO 12 INCHES DEEP AND 50 FEET WIDE
WAS RUNNING OVER THE INTERSECTION OF 95TH STREET AND
LOOKOUT ROAD.
&&
JKLocal storm report, Sep 11, 8:12 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
812 PM MDT WED SEP 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM HEAVY RAIN 1 NW LOUISVILLE 39.98N 105.15W
09/11/2013 M1.10 INCH BOULDER CO TRAINED SPOTTER
PAST HOUR
0700 PM HEAVY RAIN 5 NE BOULDER 40.08N 105.18W
09/11/2013 M4.03 INCH BOULDER CO TRAINED SPOTTER
1.41 INCHES PAST 12 HOURS
0650 PM FLASH FLOOD 2 SE NIWOT 40.08N 105.13W
09/11/2013 BOULDER CO NWS EMPLOYEE
WATER AT A DEPTH OF 9 TO 12 INCHES DEEP AND 50 FEET WIDE
WAS RUNNING OVER THE INTERSECTION OF 95TH STREET AND
LOOKOUT ROAD.
0628 PM HEAVY RAIN ERIE 40.03N 105.05W
09/11/2013 M2.50 INCH WELD CO BROADCAST MEDIA
PAST TWO HOURS.
0614 PM HEAVY RAIN LYONS 40.22N 105.27W
09/11/2013 M1.90 INCH BOULDER CO BROADCAST MEDIA
PAST 24 HOURS
0600 PM HEAVY RAIN 5 NE NORTHGLENN 39.96N 104.91W
09/11/2013 M2.10 INCH ADAMS CO NWS EMPLOYEE
SINCE NOON YESTERDAY
0212 PM HEAVY RAIN GENESEE 39.69N 105.27W
09/11/2013 M4.15 INCH JEFFERSON CO TRAINED SPOTTER
48 HOUR RAINFALL TOTAL
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 6:36 PM MDT | Flash Flood Warning | BOU | Boulder, Broomfield, Weld | 3 hr |
| Sep 11, 7:02 PM MDT | Flash Flood Warning | BOU | Boulder | 3 hr |
| Sep 11, 7:23 PM MDT | Areal Flood Advisory | BOU | Larimer, Weld | 3 hr |
| Sep 11, 7:58 PM MDT | Flash Flood Warning | BOU | Adams, Boulder, Broomfield, Weld | 3 hr |
| Sep 11, 8:28 PM MDT | Areal Flood Advisory | BOU | Larimer | 2 hr |
| Sep 11, 8:31 PM MDT | Areal Flood Advisory | BOU | Washington | 119 min |
| Sep 11, 9:46 PM MDT | Flash Flood Warning | BOU | Boulder, Jefferson | 3 hr |
| Sep 11, 9:47 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Denver | 3 hr |
| Sep 11, 9:53 PM MDT | Areal Flood Warning | BOU | Adams, Weld | 3 hr |
| Sep 11, 10:01 PM MDT | Flash Flood Warning | BOU | Adams, Arapahoe, Denver | 3 hr |
| Sep 11, 10:16 PM MDT | Areal Flood Advisory | BOU | Larimer, Weld | 3 hr |
| Sep 11, 10:28 PM MDT | Areal Flood Advisory | BOU | Larimer | 3 hr |
| Sep 11, 10:49 PM MDT | Flash Flood Warning | BOU | Larimer | 5 hr |
| Sep 11, 11:16 PM MDT | Flash Flood Warning | BOU | Boulder, Jefferson | 5 hr |
| Sep 11, 11:42 PM MDT | Flash Flood Warning | BOU | Broomfield | 3 hr |
| Sep 12, 12:02 AM MDT | River Flood Warning | BOU | Boulder | 6 hr |
| Sep 12, 12:02 AM MDT | River Flood Warning | BOU | Boulder | 2 hr |
| Sep 12, 12:02 AM MDT | River Flood Warning | BOU | Boulder | 17 hr |
| Sep 12, 12:31 AM MDT | Flash Flood Warning | BOU | Larimer, Weld | 4 hr |
| Sep 12, 12:37 AM MDT | Areal Flood Advisory | BOU | Adams, Weld | 3 hr |
| Sep 12, 12:59 AM MDT | Areal Flood Warning | BOU | Adams, Arapahoe, Denver | 3 hr |
| Sep 12, 2:04 AM MDT | Flash Flood Warning | BOU | Weld | 3 hr |
| Sep 12, 2:34 AM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Sep 12, 2:50 AM MDT | Areal Flood Advisory | BOU | Adams | 3 hr |
| Sep 12, 3:07 AM MDT | Flash Flood Warning | BOU | Weld | 4 hr |
| Sep 12, 4:10 AM MDT | Flash Flood Warning | BOU | Boulder | 3 hr |
| Sep 12, 4:18 AM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Sep 12, 4:20 AM MDT | Flash Flood Warning | BOU | Adams | 3 hr |
| Sep 12, 4:36 AM MDT | River Flood Advisory | BOU | Larimer | 6 hr |
| Sep 12, 5:00 AM MDT | Flash Flood Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 7 more | 40 hr |
| Sep 12, 5:24 AM MDT | Areal Flood Advisory | BOU | Adams, Denver | 3 hr |
| Sep 12, 5:59 AM MDT | Areal Flood Warning | BOU | Larimer | 9 hr |
| Sep 12, 6:01 AM MDT | Flash Flood Warning | BOU | Adams, Denver | 3 hr |
| Sep 12, 6:09 AM MDT | River Flood Warning | BOU | Adams | 20 hr |
| Sep 12, 6:09 AM MDT | River Flood Warning | BOU | Weld | 9 days |
| Sep 12, 6:09 AM MDT | River Flood Warning | BOU | Morgan | 6 days |
| Sep 12, 6:09 AM MDT | River Flood Warning | BOU | Logan, Morgan, Washington | 8 days |
| Sep 12, 6:19 AM MDT | River Flood Warning | BOU | Larimer | 14 hr |
| Sep 12, 6:52 AM MDT | Flash Flood Warning | BOU | Weld | 3 hr |
| Sep 12, 6:55 AM MDT | Flash Flood Warning | BOU | Adams | 3 hr |
| Sep 12, 7:05 AM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Sep 12, 7:06 AM MDT | River Flood Warning | BOU | Larimer | 5 days |
| Sep 12, 7:12 AM MDT | Flash Flood Warning | BOU | Boulder | 3 hr |
| Sep 12, 7:24 AM MDT | Flash Flood Warning | BOU | Arapahoe | 3 hr |
| Sep 12, 7:32 AM MDT | Areal Flood Advisory | BOU | Arapahoe | 3 hr |
| Sep 12, 8:28 AM MDT | Areal Flood Warning | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Jefferson and 2 more | 12 hr |
| Sep 12, 8:36 AM MDT | Flash Flood Warning | BOU | Boulder | 3 hr |
| Sep 12, 9:02 AM MDT | Flash Flood Warning | BOU | Adams, Arapahoe, Denver | 3 hr |
| Sep 12, 9:12 AM MDT | Flash Flood Warning | BOU | Arapahoe, Denver | 3 hr |
| Sep 12, 9:51 AM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Sep 12, 10:02 AM MDT | Flash Flood Warning | BOU | Boulder | 3 hr |
| Sep 12, 10:44 AM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Sep 12, 10:58 AM MDT | River Flood Warning | BOU | Weld | 6 days |
| Sep 12, 12:04 PM MDT | River Flood Warning | BOU | Boulder | 19 hr |
| Sep 12, 12:14 PM MDT | Flash Flood Warning | BOU | Adams, Arapahoe, Denver | 3 hr |
| Sep 12, 12:35 PM MDT | Flash Flood Warning | BOU | Larimer | 9 hr |
| Sep 12, 1:42 PM MDT | Flash Flood Warning | BOU | Larimer | 3 hr |
| Sep 12, 3:13 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Elbert | 3 hr |
| Sep 12, 3:29 PM MDT | Flash Flood Warning | BOU | Boulder, Jefferson | 8 hr |
| Sep 12, 4:35 PM MDT | River Flood Warning | BOU | Larimer | 4 hr |
| Sep 12, 4:35 PM MDT | River Flood Warning | BOU | Larimer | 4 hr |
| Sep 12, 5:04 PM MDT | Flash Flood Warning | BOU | Arapahoe, Denver, Douglas | 4 hr |
Nearby
Flash Flood Warnings in Colorado, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.